# SDR SWAA2022041986130

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BETWEEN BS 294 AND BS 312 LBL 12 WL208.1 AT FWD GALLEY AREA 2022-148039 / [01] REPLACED NEW WEB INTERCOSTAL LOCATED BETWEEN BS 294 AND BS 312 LBL 12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 Ï¿½TEM 9 AND DWG 141A5600 SHEET 1 REV: N. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED NEW WEB INTERCOSTAL LOCATED BETWEEN BS 294 AND BS 312 LBL 12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5600 SHEET 1 REV: N. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2 REPLACED NEW WEB INTERCOSTAL LOCATED BETWEEN BS 294 AND BS 312 LBL 12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9 AND DWG 141A5600 SHEET 1 REV: N. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPLACED NEW WEB INTERCOSTAL LOCATED BETWEEN BS 294 AND BS 312 LBL 12 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9 AND DWG 141A5600 SHEET 1 REV: N. SEE INDIVIDUAL SIGN OFFS BELOW
